From Pharmacy Drug Guide
Claritin® is an over-the-counter (OTC) antihistamine used to treat seasonal allergy (hay fever) symptoms that include runny nose, sneezing, and itchy, watery eyes. Allergy sufferers interested in trying out the drug may be able to use Claritin® free samples to see if it works for them. Because Claritin® is an over the counter medication, the samples may be available directly from the manufacturer, as well as from a patient's doctor.
Patients already taking the medication that just want to save on the drug's cost can also use coupons. Claritin® coupons offer dollars off discounts and can be found online through the official Claritin® website.
|Manufactured by||Merck Consumer Products|
|Administration||Oral as needed for allergy symptoms|
|Disclaimer||The information provided by Pharmacy Drug Guide is not a substitute for professional medical advice, diagnosis, or treatment. Do not take any action based on the information on this page without consulting a physician.|
Claritin® is one of the brand names for loratadine, an antihistamine used to treat allergy symptoms. Claritin® is a non-drowsy medication manufactured by Merck Consumer Products. As opposed to some allergy medications, Claritin® is marketed as a non-drowsy formulation. Competitors like Benadryl®, for example, can make users sleepy as a side effect.
- Abdominal pain
- Sores around the mouth
- Dryness in the mouth
How to Get Claritin Samples
- One way to get free Claritin® samples is by contacting the Merck, the pharmaceutical manufacturing company, directly and asking for samples. This can be done by calling 800-CLARITIN.
- Claritin® samples may also be available through a patient's doctor or pharmacist. Patients can ask for these samples during their next office visit or trip to the local pharmacy.
- Claritin® coupons can also help patients save on Claritin. Printable coupons are offered through the official Claritin® website. The brand offers a $3-off coupon good for Non Drowsy Children's Claritin®, as well as coupons for Claritin® 24, Claritin® 24 Liqui-Gels, Claritin-D® 24 hour (which also contains pseudoephedrine), and Claritin® 12-hour RediTabs.